Research of the Riccati equation for the one-dimensional Godunov-Sultangazin system

Sergey Dukhnovskii

Abstract


The study of kinetic nonlinear hyperbolic partial differential equations at large times belongs to the field of mathematical physics that has been actively developing recently.

The kinetic theory considers gas as a combination of a huge number of moving particles interacting with each other. As a result of such interactions, the particles exchange momentum and energy. The interaction can be carried out by direct collision or by other forces. To describe the above assumptions, a number of models are proposed — the so-called discrete kinetic equations of Carleman, Godunov-Sultangazin, Broadwell where the unknown functions are particles densities depending on the space-time coordinates.

In this article the Riccati equation for the zero mode is researched obtained from the system of kinetic equations of Godunov-Sultangazin with periodic initial data. The system describes three groups of particles moving at three speeds. The first group moves at unit speed in a positive direction, and the third in the opposite direction. Particles of the second group move at zero speed. The solution of the system is found near the equilibrium state with small periodic perturbations. The solution of the Riccati equation is sought by the method of successive approximations. These perturbations are Fourier series. Theorems of global existence and uniqueness of the solution of the Riccati equation are proved.


Full Text:

PDF (Russian)

References


Boltzmann L. Selected works. Moscow, Nauka Publ., 1984. 590 p. (in Russian)

Godunov S. K., Sultangazin U. M. On discrete models of the

kinetic Boltzmann equation // Russian Math. Surveys. 1971. Vol. 26, No. 3. Pp. 1-56.

Vedenyapin V.V. On solvability of the Cauchy problem for some discrete models of Boltzmann's equation // Dokl. Akad. Nauk SSSR. 1974. Vol. 215, No. 1. С. 21-23. (in Russian)

Vedenyapin V., Sinitsyn A., Dulov E. Kinetic Boltzmann,

Vlasov and related equations. Amsterdam, Elsevier, 2011. 320 p.

Radkevich E.V., Vasil'eva O.A. Generation of chaotic dynamics and local equilibrium for the Carleman equation // Journal of Mathematical Sciences. Vol. 224. Pp. 764-795.

Vasil'eva O.A., Dukhnovskii S.A., Radkevich E.V. On the nature of local equilibrium in the Carleman and Godunov-Sultangazin equations // Journal of Mathematical Sciences. Vol. 235, No. 4. Pp. 392-454.

Nishida T., Mimura M. On the Broadwell's model for simple discrete velocity gas // Proceedings of the Japan Academy. 1974. Vol. 50, No. 10. Pp. 812-817.

Radkevich E.V. On discrete kinetic equations // Doklady Mathematics. 2012. Vol. 86, No. 3. Pp. 809-813.

Dukhnovskii S. A. On a speed of solutions stabilization of the

Cauchy problem for the Carleman equation with periodic initial data // J. Samara State Tech. Univ., Ser. Phys. Math. Sci. 2017. Vol. 21, No. 1. Pp. 7-41. (in Russian)

Radkevich E.V. On the large-time behavior of solutions to the Cauchy problem for the two-dimensional discrete kinetic equation // Journal of Mathematical Sciences. Vol. 202, No. 5. Pp. 735-768.

Vasil’eva O. A., Dukhnovskiy S. A. Secularity condition of the kinetic Carleman system // Proceedings of Moscow State University of Civil Engineering. 2015. No. 7. Pp. 33-40.

Vasil’eva O. A. Numerical solution of the Godunov-Sultangazin

system of equations. Periodic case. Proceedings of Moscow State University of Civil Engineering. 2016. No. 4. Pp. 27-35. (in Russian)

Dukhnovskiy S. A. On estimates of the linearized operator of the kinetic Carleman system // Proceedings of Moscow State University of Civil Engineering. 2016. No. 9. Pp. 7-14. (in Russian)


Refbacks

  • There are currently no refbacks.


Abava  Absolutech Fruct 2020

ISSN: 2307-8162